# SDR DALA1213393119

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE FOUND LEFT INBD FLAP  SLIDING PANEL UPPER SURFACE HAS CHAFED MARK.  BLENDED CHAFED MARK AREA IAW A319 SRM 51-73-00.  FOUND TO BE IN LIMITS IAW ER/A 13 484369-14MA.  REPAIR ACCOMPLISHED IAW ER/A 13 484369-14MA.  IDENTIFIED REPAIR AS ENG.
